# SDR DALA1149533116

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT SUPPORT PLATE AFT OF FR 68 HAS SURFACE CORROSION SSI 534147.  BLENDED CORRODED AREA IAW A319 SRM    51-74-00 DIM: L=3.1" W=2.55" D=0.039".  NO ESTABLISHED LIMITS.  REMOVED SUPPORT PLATE IAW A319 SRM 51-42-11.  FABED NEW SUPPORT IN MATERIAL P/N: 2024-T3.063C, BATCH 0002069743ON STAM TRAVELER T11/894177 IAW A319 SRM 53-41-14.  INSTALLED NEW SUPPORT PLATE IAW A319 SRM 51-42-11.
